Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A general property of random walk


Authors: H. Kesten, D. Ornstein and F. Spitzer
Journal: Bull. Amer. Math. Soc. 68 (1962), 526-528
DOI: https://doi.org/10.1090/S0002-9904-1962-10808-8
MathSciNet review: 0142160
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Hunt, Some theorems on Brownian motion, Trans. Amer. Math. Soc. 81 (1956), 294-319. MR 79377
  • 2. M. Kac, A class of limit theorems, Trans. Amer. Math. Soc. 84 (1957), 459-471. MR 86435
  • 3. F. Spitzer, Hitting probabilities, J. Math. Mech. 11 (1962), 593-614. MR 139219


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10808-8

American Mathematical Society